# SDR GLBA20110722F

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,220 hours, 40,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295141191GLA
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE SNUBBER CABLE BROKE UPON OPENING THE AS DOOR.  MX REPLACED THE CABLE IAW BMM 52-10-01-201, PN: 129-514119-1GLA.
